T Nation

TRT PCT Questions- Clomid Negative Side Effects

Hey guys,

So the story is im 31 year old male who is trying to get of TRT due to no noticeable benefits.

The TRT management service i went through while providing all medication does not provide PCT support so i was on my own to do a restart.

I got some liquid clomid and found some standard PCT protocols online and started doing that. I started with HCG x 1 week, along with 100mg of Clomid ED like this. 100/75/50/50

I was told taking the HCG while taking the clomid would help jumpstart things. So I have been on PCT for nearly two weeks and despite feeling it helping with my recovery, I am experiencing some really nasty side effects with Clomid. Upon further research into what i was experiencing i discovered Clomid has potential for some really fucking serious side effects.

I notice my vision is affected alot. I see starbursts and static snow, tracers from moving objects, and afterimages linger. On top of that, it has stirred up some serious depression and anxiety. I went from being in a stable mood, to seeing the world in the most negative light possible. It was like being on a bad acid trip.

Needless to say, I will NEVER touch that stuff again. So on to my questions.

I noticed online Clomid side effects are common, most of them being depression, anxiety, and blurry vision. But there is also alot of mention how it can cause permenant eye damage in the form of light flashes, static snow, floaters, tracers, etc. Can someone tell me if these will likely subside after discontinuing Clomid use? Because it has me really freaked out!

I would like to think the depression and anxiety will subside after stopping clomid, and did not trigger a depressive episode.

Can anyone give feedback on that?

The other big question I have is cutting my PCT short by 2 weeks. I had planned to take Clomid for 1 month, and DID notice it helping me. Infact i felt really good on it physically, and could tell my Test was not crashing as hard as when i started.

I could get Nolva but i heard it to can cause permanent visual disorders so i am considering just cutting my PCT short to where its at now and hoping for the best. Maybe continuing an AI for a few weeks would help keep the estrogone down?

Any input appreciated! thanks!

I’m working on coming off a 2 year TRT study that had me on 300mg daily of testosterone uncinate tabs… Worked nicely… But it’s coming to an end and I want take a break then do a cutting cycle, so I’ve been looking at a lot of pCT info. Google clomid for testosterone production. You’ll find a lot of info where the dosages were much smaller, yet effective… Most had dosages at 25mg daily… So at 75-100mg you were probably doing way to much… Let me know what you discover…

Normally the HPTA would recover to its previous level without PCT, but it may take a few months. Since the bottleneck in recovery is usually testicle atrophy, it may be a good idea to keep on using HCG at doses of about 200 mg EOD for a month or two and then either just stop teh HCG or taper down. At that point it should normally not take very long for the hypothalamus and pituitary to recover even without a SERM.

It took me about 4 months to recover fully to previous bloodwork levels when I stopped after a year of TRT. I didn’t use HCG, but I did taper down the testosterone dose gradually and then stopped. See the “test taper protocol” thread in the steroids forum.